Non-commutative functions and the non-commutative free Lévy-Hinčin formula

Mihai Popa, Victor Vinnikov

Research output: Contribution to journalArticlepeer-review

22 Scopus citations


The paper is discussing infinite divisibility in the setting of operator-valued boolean, free and, more general, c-free independences. Particularly, using Hilbert bimodule and non-commutative function techniques, we obtain analogues of the Lévy-Hinčin integral representation for infinitely divisible real measures.

Original languageEnglish
Pages (from-to)131-157
Number of pages27
JournalAdvances in Mathematics
StatePublished - 1 Mar 2013


  • Free probability
  • Fully matricial functions
  • Infinite divisibility
  • Non-commutative functions
  • R-transform

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Non-commutative functions and the non-commutative free Lévy-Hinčin formula'. Together they form a unique fingerprint.

Cite this